• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Classification of meromorphic integrals for autonomous nonlinear ordinary differential equations with two dominant monomials

Journal of Mathematical Analysis and Applications. 2019. Vol. 479. No. 2. P. 1851-1862.

The Nevanlinna theory is used to derive the general structure of transcendental meromorphic solutions for a wide class of autonomous nonlinear ordinary differential equations with two dominant monomials. An algebro-geometric method, which enables one to obtain these solutions explicitly, is described. New simply periodic solutions of the Lorenz system are obtained.